Cookies?
Library Header Image
LSE Research Online LSE Library Services

On some distributional properties of a first order non-negative bilinear time series model

Tong, Howell and Zhang, Zhiqiang (2001) On some distributional properties of a first order non-negative bilinear time series model. Journal of Applied Probability, 38 (3). 659 -671. ISSN 0021-9002

Full text not available from this repository.
Identification Number: 10.1239/jap/1005091030
Item Type: Article
Official URL: http://www.appliedprobability.org/ap.html
Additional Information: © 2001 Applied Probability Trust
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 02 Jul 2008 08:31
Last Modified: 01 Oct 2010 08:56
URI: http://eprints.lse.ac.uk/id/eprint/6294

Actions (login required)

View Item View Item